View Single Post
  #2  
Old 03-04-18, 03:41 PM
Little Nut's Avatar
Little Nut Little Nut is offline
Forum ADDvocate
 

Join Date: Mar 2016
Location: Baton Rouge
Posts: 1,259
Thanks: 178
Thanked 1,352 Times in 781 Posts
Little Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud ofLittle Nut has much to be proud of
Re: Was just diagnosed this week

---SNIPPED CAP's POST FOR QUESTION RESPONSE---

Keep in mind that my response is based on the practices that my Doc and I agreed to and that work for me. I don't know what you and your Doc agreed to. Mine may be different from what you and your Doc agreed to, so stick with what you and your Doc agreed to if different.
Quote:
Originally Posted by CaptainSheridan View Post
Is it fairly normal to experience light sleep, or sleeplessness even after the dose has seemed to wane off?

Do you guys have any tips for me to help get my life in order, now that I am taking medication for it? Thanks for reading this post and I hope you all have a great day!
For me yes and for most people I would think this is true.

At first focus on how YOU go about finding what the right dose is FOR YOU and how you find out what the right dosing frequency is FOR YOU. This process may take a couple of months and you may have to switch to a different drug. After you nail this down, then you can sort out how to be more productive.

EVERY time you start a stimulant med, change the dosage, or change how many times per day you take it, your body has to adjust to it. During that adjustment you need to take notes, but you really have to wait until it is lined-out to evaluate how well it worked. For me when I make a change it takes up to 2 weeks for most (4 weeks for a cupla others) to line-out. The same applies to side effects e.g. sleep disturbances. So when I made a change I waited for 2 weeks before trying to figure out how well it worked and what changes if any needed to be made. I did keep a daily log and write down positive and negative observations and try to summarize it. The log made it easier the next time I saw the Doc to objectively answer; How'd it go?

Another thing to worry about whenever you start out, increase dose, or increase frequency is the "euphoric kick" you will probably get for several days. It can make it difficult to evaluate your treatment. Many (including me) confuse this euphoric kick with treatment and think the drug stopped working when it was just the euphoric kick stopping. This is another area that the daily log helps with. GL, -LN
Reply With Quote
The Following User Says Thank You to Little Nut For This Useful Post:
ToneTone (03-05-18)